Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Semisolid stools, lower abdominal pain. Eldoper helps. What is happening?

I am having gastro enric problem from last 6 yrs and I am suffering till date from semi solid motion and lower abdominal pain and dis comfort, I have done almost all diognistic technichs to found out what is happening but all test were negative. now Over the years I have found out that once i take this eldopar tablets, my motions will be formed and my stomuch pain gohn til the next cycle of discofort strats, so let me know what is happening.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

as you have mentioned already that you are taking some medicaments which are helping you.
I would suggest you that you should try changing you diet and take a lot of roughage and fibre.

as these material help in making your stool better and formed. hence it helps.
hope it helps.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor